MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091271-06
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "wanted to use a disposable urs, but as soon as it was connected, the system immediately switched off the light and there was no image".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device has been returned for investigation.Functional test has shown no malfunction - product works as intended.Most likely a use-error.The issue could have been caused by a not proper plugged in connector or by use of a 8403zx monitor without the required e-box tc028.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23710228
Report Number1221826-2025-02243
Device Sequence Number21501121
Product Code FGB
UDI-Device Identifier04048551428009
UDI-Public04048551428009
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091271-06
Device Catalogue Number091271-06
Device Lot Number500126182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/15/2025
04/15/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/02/2026
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown